IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Differential structure of the Thompson components of Selfadjoint Operators
Autor/es:
G. FONGI; A. MAESTRIPIERI
Revista:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Referencias:
Año: 2008 vol. 136 p. 613 - 613
ISSN:
0002-9939
Resumen:
Different equivalence relations are defined in the setL(H)^s of selfadjoint operators of a Hilbert space H inorder to extend a very well known relation in the cone ofpositive operators. As in the positive case, for  a in L(H)^sthe equivalence class C_a admits a differential structure, whichis compatible with a complete metric defined on C_a. This metriccoincides with the Thompson metric when a is positive.